# SDR YENA2019112270667

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 64,087 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF NR2019-310322 - CORROSION FLOOR BEAM +Y254 LOC.16 AT FWD GALLEY AREA; REPLACED FLOOR BEAM +Y254 LOC.16 AT FWD GALLEY AREA  IAW A320 SRM 51-72-11 AND DRAWING D53112816 ACCOMPLISHED.
